# SDR COMA9610136

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG A-SYSTEM INDICATOR WAS GREEN WHILE LANDING GEAR WAS RETRACTED.  PLACED THE 'A' INDICATION SYSTEM ON DEFERRED MAINTENANCE LIST AND AIRCRAFT RETURNED TO SERVICE.
